Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Some general results in the theory of noise through non-linear devices


Author: David Middleton
Journal: Quart. Appl. Math. 5 (1948), 445-498
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/qam/23484
MathSciNet review: 23484
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/qam/23484
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society